SHiNA Presentations – Red Cross & EWEB Emergency Preparedness

SHiNA Presentations – Red Cross & EWEB Emergency Preparedness

 
You’re Invited to the Southwest Hills Neighborhood Association General Meeting
On Sunday, April 7th, 3:00 – 5:00 pm, at 595 Crest Dr – Wayne Morse Family Farm

Please attend with your neighbors to get info, ask questions and discuss:

The Red Cross Prepare program will teach you to be “Red Cross Ready”
for disasters by using the steps to Be Informed, Make a Plan & Get a Kit.

www.redcross.org/get-help/how-to-prepare-for-emergencies.html

 
The Eugene Water & Electric Board (EWEB) will present the
“Pledge to Prepare” monthly preparedness program.

www.eweb.org/outages-and-safety/preparing-for-emergencies/pledge-to-prepare-campaign

 
SHiNA will provide pizza, lemonade & a red “How Prepared Are You?” tote bag.

 
See you there!

 

SHiNA January Newsletter

SHiNA General Meeting on Sunday February 3rd, 1:00 – 3:00pm

at Wayne Morse Family Farm – 595 Crest Drive

Please join us and come to express yourself during public comments. Eugene Civic Alliance & Youth House will also present updates. Emergency Preparedness will be discussed to help ourselves & neighbors. The meeting was moved to an earlier time to accommodate Super Bowl enthusiasts.

January 2019 SHINA Newsletter (1)

January 2019 SHINA Newsletter (2)

January 2019 SHINA Newsletter (3)

January 2019 SHINA Newsletter (4)

 

Southwest Hills Neighborhood Association (SHiNA) General Meeting

Sunday, February 18th, 2 – 5pm Youth House, 3350 Willamette St

 

Meeting Agenda:

1:15 – 2:00pm Board Members Set-Up Room.
Sign-In & Name Labels, pick up Card & Pencil – (45 mins)

2:00 – 2:05pm Meeting Starts:
Welcome Southwest Hills Neighbors – 1 of 3,671 addresses.
SHiNA Boundary Map with this location & 2 possible future subdivisions.
(Here we are at the new Youth House, on Willamette St, here’s City View & McLean Blvd.) Introduce SHiNA Board & Vote on 12/14/17 Board Meeting Minutes.
Please visit the SHiNA Website, Facebook & Nextdoor – (5 mins)

2:05 – 2:15pm Refreshments are in the kitchen area. Any Announcements or Public Comments? (2 minute maximum for 5 people) – (10 mins)

2:15 – 2:30pm Intro to Youth House & Hosea Speakers: Paul and/or David speak.

Youth House tour and Q & A time will be at 4:30pm outside this hall – (15 mins) 2:30 – 4:30pm Thank Southeast Neighbors Land-Use Sub-Committee.

Intro Clay Neal, UO Architecture Grad Student with presentation & questions about housing, density & rezoning options for SW Hills neighbors – (2 hrs) 4:30 – 5:00pm Announce Youth House tour and Q & A outside the meeting hall.

Please sign-in, leave your cards & our pencils on the table.
Also any & all SHiNA donations are greatly appreciated!
Take a voter card if you’ve moved or are unregistered for the May elections.
Next General Meeting Topic: Discuss the City Auditor measure on the May ballot. Newsletter, Website, Facebook & Nextdoor will announce the Sunday in April, time & place. Contact the SHiNA Board through our email: shina_board@googlegroups.com
Next Board Meeting: Thursday, March 8th, 6-8pm, Wayne Morse Family Farm.
Board Members please stay to Clean-Up Room.
Meeting Adjourned – (30 mins)

 

Screen Shot 2018-02-15 at 4.31.40 PM.png